# SDR SWAA2025011576586

- Difficulty date: December 12, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 63,236 hours, 33,879 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26R LOCATED BS540 AT FWD CARGO COMPARTMENT 2024-759519<[01] TOOL USED ON STEP 2: ULTRASONIC EQUIPMENT P/N 45MG; S/N;232019809; DUE DATE 08-OCT-25.;[02] TOOL USED DIGITAL CALIPER P/N: 500-196-30 S/N: A23329415 DUE DATE: 06/MAR/25;[03] TOOL USED ON STEP 8 EDDY CURRENT EQUIPMENT P/N: NORTEC 600D S:N 60009161631 DUE DATE: 11-MAR-25;[04] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE 23 JAN 25; P/N P3015GOES00000 S/N 142811019 DUE DATE 23 JAN 25.;[05] REPAIRED STR 26R BTW BS 500D AND BS 540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1. SEE INDIVIDUAL SIGN OFF BELOW.;[06] CORRECTIVE ACTION CERTIFIED RII
